# SDR AALA201712129036

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 4,432 hours, 1,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR AFT GIRT BAR FLOOR RETAINER STUCK DOWN. CLEANED AND LUBED GIRT BAR FITTING PER AMM 52-11-22.
